1-AL Total Syrup

1-AL Total Syrup

Welcome to the information page for 1-AL Total Syrup, brought to you by FDC Ltd. This product contains the active ingredient Chlorpheniramine Maleate (0.5mg) + Phenylephrine (5mg) + Paracetamol (125mg) + Sodium Citrate (60mg) and is indicated for Common cold. Here, you can find crucial details, including its uses, pricing, and options to add it to your wishlist or compare it with similar medications.

Information about 1-AL Total Syrup (Brand: FDC Ltd) - Uses: Common cold

Wishlist Add to cart

  • MRP: ₹ 58.25
  • Packing: 60.0 ml in 1 bottle
  • Salt Combination: Chlorpheniramine Maleate (0.5mg) + Phenylephrine (5mg) + Paracetamol (125mg) + Sodium Citrate (60mg)
  • Brand: FDC Ltd
  • Uses: Common cold

Description

  • 1-AL Total Syrup is commonly prescribed in children to treat symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever
  • These symptoms are usually associated with common cold, hay fever (allergic rhinitis), and other respiratory tract conditions
  • Give 1-AL Total Syrup to your child by mouth with or without food
  • If your child develops a stomach upset, prefer giving it with food
  • Always remember that the dosing schedule provided by your child’s doctor depends on the type of symptoms your child has, so make sure to follow the prescribed dose, time, and way strictly.
  • Give 1-AL Total Syrup at a fixed time each day so that it gradually makes a place in your child’s daily routine, which will help you to remember
  • If your child vomits within 30 minutes of taking this medicine give the same dose again
  • However, never repeat the dose if it's already time for the next dose
  • Your child may start to feel better within a week of regular dosing
  • However, you must continue giving the medicine to your child to finish the complete prescribed course as stopping it abruptly may worsen your child’s condition.
  • Some of the minor and temporary side effects that your child may experience while taking this medicine include vomiting, diarrhea, nausea, dizziness, rash, and headache
  • Usually, these episodes subside once your child’s body adapts to the medicine
  • In case these side effects persist or become bothersome for your child, consult your child’s doctor without any delay.
  • Narrate your child’s complete medical history to your child’s doctor, including any ongoing medicine regime or history of any allergy, heart problem, blood disorder, birth defects, airway obstruction, lung anomaly, skin disorder, liver impairment, and kidney malfunction
  • This information is critical for dose alterations and for planning your child’s overall treatment.

Cautions

Liver: CAUTION: 1-AL Total Syrup should be used with caution in patients with liver disease. Dose adjustment of 1-AL Total Syrup may be needed. Please consult your doctor.
Kidney: CAUTION: 1-AL Total Syrup should be used with caution in patients with kidney disease. Dose adjustment of 1-AL Total Syrup may be needed. Please consult your doctor.
Driving: N/A
Breast feeding: N/A
Pregnency: N/A
Alcohol: N/A
Drug Action: N/A
Therapeutic class: RESPIRATORY
Habit Forming: No
Chemical Class: N/A

Uses

Uses of 1-AL Total Syrup

  • In Common cold 1-AL Total Syrup is a combination medicine that effectively relieves symptoms of common cold such as blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness
  • It helps to loosen thick mucus, making it easier to cough out
  • This makes it easier for air to move in and out
  • It shrinks the blood vessels and provides rapid relief that lasts for several hours
  • This medicine is safe and effective
  • 1-AL Total Syrup usually starts to work within a few minutes and the effects can last up to several hours
  • Take it as prescribed by the doctor
  • Do not stop using it unless you are advised to by your doctor
  • Taking this medicine enables you to live your life more freely without worrying so much about things that set off your symptoms.
Missed Doses
Do not panic. Unless your child’s doctor has advised a specific regime for your child, you can give the missed dose as soon as you remember it. Skip the missed dose if it’s almost the time for the next dose. Follow the prescribed dosing schedule and do not give a double dose to catch up with the missed dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of 1-AL Total Syrup
  • 1-AL Total Syrup does not pose serious side effects and is well-tolerated by children. In case the side effects do occur
  • Diarrhea
  • Rash
  • Nausea
  • Headache
  • Insomnia (difficulty in sleeping)
  • Tachycardia
  • Palpitations
  • Dizziness
  • Fear
  • Anxiety
  • Restlessness
  • Tremors
  • Weakness
  • Discomfort when urinating
  • Hallucination
  • Convulsion

Reviews

Add your review




Alternate Medicines


Gencold Syrup

MRP: ₹ 49.9

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Phenylephrine (5mg) + Paracetamol (125mg) + Sodium Citrate (60mg)

Brand: Plus India

Sisihir Cold Syrup

MRP: ₹ 71

Packing: 100.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Phenylephrine (5mg) + Paracetamol (125mg) + Sodium Citrate (60mg)

Brand: Renost Pharma

Ellkuff Cold Oral Suspension

MRP: ₹ 50

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Phenylephrine (5mg) + Paracetamol (125mg) + Sodium Citrate (60mg)

Brand: Ellanjey Lifesciences

D M P3 Syrup

MRP: ₹ 84

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Phenylephrine (5mg) + Paracetamol (125mg) + Sodium Citrate (60mg)

Brand: Mars Therapeutics & Chemicals Ltd

Coldree Oral Suspension

MRP: ₹ 45

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Phenylephrine (5mg) + Paracetamol (125mg) + Sodium Citrate (60mg)

Brand: Medsyn Lab Biotech

Nozee Syrup

MRP: ₹ 41.7

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Phenylephrine (5mg) + Paracetamol (125mg) + Sodium Citrate (60mg)

Brand: Dabur India Ltd

Mezcold Syrup

MRP: ₹ 75

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Phenylephrine (5mg) + Paracetamol (125mg) + Sodium Citrate (60mg)

Brand: Mezorays Pharma

Jocuf Cold Syrup

MRP: ₹ 66

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Phenylephrine (5mg) + Paracetamol (125mg) + Sodium Citrate (60mg)

Brand: Jovimag Lifesciences

Paravax Pediatric Suspension

MRP: ₹ 49

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Phenylephrine (5mg) + Paracetamol (125mg) + Sodium Citrate (60mg)

Brand: Fibovil Pharmaceuticals Pvt Ltd

B G Cold Syrup

MRP: ₹ 44

Packing: 100.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Phenylephrine (5mg) + Paracetamol (125mg) + Sodium Citrate (60mg)

Brand: Jantec Pharma